# SDR AMTA200700592

- Difficulty date: November 12, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074925
- Part serial: 8007
- Condition: Unserviceable
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BLEED TRIP OFF LIGHT ILLUMINATED DURING CLIMB OUT.  TRIP RESET BUTTOM EXTINGUISHED BLEED TRIP PFF OFF LIGHT.  AFTER 1 MIN BLEED TRIP OFF LIGHT REILLUMINATED.  REMOVED AND REPLACED RT ENGINE BLEED AIR REGULATOR IAW AMM 36-11-03-04 PERFORMED RT ENGINE BLEED AIR SYSTEM HEALTH CHECK NO DEFECTS NOTED.  (K)
